Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla and Propranolol
Oct 31, 2012

Hello, and thank you for any response.

A few years ago prior to finding I was HIV+ I was prescribed propranolol for anxiety. Now I have been on Atripla for around18 months, but have noiced my anxiety attacks starting again.

I still have some propranolol medication, but I am unsure if this interacts with the Atripla.

Is this safe to take? I don't see my Dr for another two months..

Response from Dr. Henry

No interaction is expected. KH



Previous
Erectile Dysfunction (Truvada/Isentress)
Next
could my swollen foot be a side effect of atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement